# SDR ASMF200409003

- Difficulty date: September 10, 2004
- Submitted: September 21, 2004
- Operation: Air carrier
- Aircraft: N162PL
- Make and model: Doug MD-88
- Aircraft serial: 49765
- Aircraft time: 43,300 hours, 30,587 cycles
- Engine: Pwa JT8D219
- Engine time: 34,117 hours, 24,737 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 76960615
- Part serial: F40879
- Condition: Failed
- Location: Rt Engine
- Part time: 14,870 hours, 9,201 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM, DURING TAKE OFF RT GENERATOR FAILED. RT ENGINE WAS INDICATED 530 DEGREE C, WITH OUT EPR AND FUEL FLOW INDICATION. FCU, PT7 TEST POINT WERE CHECKED, ACCELERATION CAMERA WAS LUBRICATED AND ENGINE WAS RUNNING WITH N1 24 PERCENT, N2 53 PERCENT EGT 435 DEGREES C, EPR 1.03, F/F 900 AND FAIL CONTINUE. FCU WAS REPLACED IAW MM 73-12-02, BOROSCOPE INSPECTION WAS PERFORMED IAW MM 72-00-00, ALL CORRECT AND TRIMMING WAS PERFORMED IAW MM 71-00-00, ALL CORRECT.
